# SDR AALA20171119003

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 49,242 hours, 24,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 5775286
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOPERATIVE IN FORWARD ENTRY LEFT . REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00.  MAINTENANCE PERFORMED SUCCESSFUL OPERATIONAL CHECK.
